# SDR AALA202510140957

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 35,142 hours, 11,842 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Sparks
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPARKS OBSERVED COMING OUT OF AFT GALLEY #4 COFFEE MAKER, CIRCUIT BREAKER TO #4 COFFEE MAKER WAS PULLED. NO FURTHER ISSUES OBSERVED AFTER PULLING CIRCUIT BREAKER. MAINTENANCE REPLACED THE COFFEMAKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-35-15.
